# SDR SWAA2017110617599

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 33,064 hours, 19,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD MOST EMERGENCY LIGHT STRIP INOPERATIVE.    R & R THE LIGHT STRIP IAW MM.
